MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH; INTRACARDIAC PATCH OR PLEDGET

LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH; INTRACARDIAC PATCH OR PLEDGET
Model Number e1P6
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a carotid endarterectomy with patch done on 2020.She was presented in 2022 with an infected patch requiring surgical intervention.Fda notified this incident to lemaitre on 5/27/2022.Fda provided lemaitre with a copy of voluntary medwatch report# mw5109514.
 
Additional Manufacturer Narrative
The copy of the medwatch report# mw5109514 did not disclose the reporter who communicated this incident to fda.Hence, we could not contact the reporter for additional information.We have manufactured a total of (b)(4) units of xenosure patches under this lot.We have sold all of the units.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.This lot passed all of the microbiology tests including the sterility test, lal.It is highly unlikely that the infection was related to the xenosure patch considering that the patch was implanted 2 years before when the infection occurred.

Brand Name
XENOSURE BIOLOGIC PATCH
Common Device Name
INTRACARDIAC PATCH OR PLEDGET
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
lemaitre vascular, inc.
63 second ave MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
pragya thikey
63 second ave
burlington, MA 01803
7812212266
MDR Report Key14799415
Report Number1220948-2022-00055
Device Sequence Number4932898
Product Code PSQ
UDI-Device Identifier00840663106288
UDI-Public00840663106288
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190882
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2024
Device Model Numbere1P6
Device Catalogue NumberE1P6
Device Lot NumberXBU3656
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown